# SDR CALA2014020390280

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 70,974 hours, 10,143 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT REPORTED SMOKE IN THE CABIN, DECLARED AN EMERGENCY & ELECTED TO DIVERT TO EWR.  AIRCRAFT LANDED APPROXIMATELY 50,000 LBS OVER WEIGHT NO FUEL DUMP.
